Economics at your fingertips  

Bayes minimax estimation of the multivariate normal mean vector under quadratic loss functions

S. Zinodiny, Sedigheh Rezaei, O. Naghshineh Arjmand and S. Nadarajah

Statistics & Probability Letters, 2013, vol. 83, issue 9, 2052-2056

Abstract: The problem of estimating the mean vector μ of a multivariate normal distribution with the covariance matrix σ2Ip is considered under the loss function, (δ−μ)′D(δ−μ)σ2, where σ2 is unknown and D is a known positive definite diagonal matrix. A large class of Bayes minimax estimators of μ is found. This class includes classes of estimators obtained by Lin and Mousa (1982) and Zinodiny et al. (2011).

Keywords: Bayes estimation; Minimax estimation; Multivariate normal mean; Quadratic loss function; Unknown variance (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2013.05.021

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2022-07-10
Handle: RePEc:eee:stapro:v:83:y:2013:i:9:p:2052-2056